MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN

ABBOTT GMBH ALINITY I INSULIN
Model Number 04T7520
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained a falsely elevated alinity i insulin result.Sample id (b)(6) generated a flagged result of >3000 uu/ml, diluted 1:100 8547.5 uu/ml and diluted 1:200 9093.2 uu/ml.The sample was tested on roche generating 4 uu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The reagent lot was provided by the customer and lot number was change from unknown to 03511lp27.Investigation of the customer's issue included a review of the complaint text, a search for similar complaints, retained kit testing of an alternate lot and review of manufacturing and labeling documentation.Review of complaint trending reports did not identify any trends for the alinity i insulin assay.Review of complaint activity for reagent lot 03511lp27 did not identify an increase in complaint activity.Return testing was not completed as returns were not available.Since reagent lot 03511lp27 expired on december 7, 2019, a representative reagent lot (05511lp30) was used to assess the performance of the assay.An internal insulin panel, which has known concentrations, was tested with the reagent lot.All specifications were met indicating the assay is performing acceptably.Manufacturing documentation for the reagent lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information, no systemic issue or deficiency of the alinity i insulin assay was identified.

Brand Name
ALINITY I INSULIN
Common Device Name
INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9554488
Report Number3002809144-2020-00013
Device Sequence Number19683727
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public00380740150815
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Model Number04T7520
Device Catalogue Number04T75-20
Device Lot Number03511LP27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I PROCESSING MODULE,; ALINITY I PROCESSING MODULE,; LIST 03R65-01, SERIAL (B)(6); LIST 03R65-01, SERIAL (B)(6)